Vol. 9, No. 3, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Local analytic regularity in the linearized Calderón problem
515–544

Johannes Sjöstrand and Gunther Uhlmann

Dispersive estimates for the Schrödinger operator on step-2 stratified Lie groups
545–574

Hajer Bahouri, Clotilde Fermanian-Kammerer and Isabelle Gallagher

Obstructions to the existence of limiting Carleman weights
575–595

Pablo Angulo-Ardoy, Daniel Faraco, Luis Guijarro and Alberto Ruiz

Finite chains inside thin subsets of $\mathbb{R}^d$
597–614

Michael Bennett, Alexander Iosevich and Krystal Taylor

Advection-diffusion equations with density constraints
615–644

Alpár Richárd Mészáros and Filippo Santambrogio

Asymptotic stability in energy space for dark solitons of the Landau–Lifshitz equation
645–697

Yakine Bahri

On the well-posedness of the generalized Korteweg–de Vries equation in scale-critical $\hat{L}^r$-space
699–725

Satoshi Masaki and Jun-ichi Segata

Regularity for parabolic integro-differential equations with very irregular kernels
727–772

Russell W. Schwab and Luis Silvestre